MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; INSTRUMENT, HIP

ZIMMER BIOMET, INC. OFFSET FLEX CLAMP BROACH HNDL; INSTRUMENT, HIP
Catalog Number 31-555408
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the during the procedure, after several strikes with the mallet, the top striking plate of the broach handle broke off.There was no harm or health consequences to the patient.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g3; h2; h3; h6 upon visual inspection of the returned product the strike plate had fractured at the weld location.There are indentations on the handle and to the top and bottom of the strike plate.The complaint is confirmed by evaluation of the returned item.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OFFSET FLEX CLAMP BROACH HNDL
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17996676
Report Number0001825034-2023-02484
Device Sequence Number5884761
Product Code LXH
UDI-Device Identifier00880304522749
UDI-Public(01)00880304522749(11)200408(10)478210
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-555408
Device Lot Number478210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown